Tuesday, September 26, 2017
first of all thank you so much for this site my brother is 24 years old, at 2005 has failed in his college exam.at may 2006 passed his exam successfully. at sept.2006 started his final accedmic year. decemb.2006 he passed his first semester successfully.at january2007 ,as he said thereafter, began to feel some depression Mars 2007 he began to say frankly that people ,specially, neighbours and his college mates made fun on his gait as he felt that there were some wrong in his legs to the extent that he wanted to be examined by an orthopedist. he felt as if he were afraid, throwing himself in his mother arm. these symptoms lasted about 2 weeks,however he was never aggressive and his relationship with collegues and relatives very well.After these 2 weeks,on the meeting with psychiatrist, his diagnosis was schizophrenia with Respiridone 4mg daily .puting in considration that, during this period he continued his life normaly ,wrote an article in a famous journal but found some difficulty in studing his subjects , however at may 2007 he passed his final exams successfully. since that he only complains from depression and feeling with morning agony but with normal life .since july 2oo7 he take 2mg daily rispiridone and 10mg aripiprizone and every now and then he take antidepressants because of the state of morning agony .so i need your help in the true diagnosis of my brother case specially that on his 1st meeting with his doctor he said that he suffured from these symptoms 2-3 years ago but we as his family didnot notice any chang on him, only 1-2 monthes bafore the acute phase my brother now dosenot complaine from these symptoms at all only depression, worring, mornung agong lastly thanks alot.
I think that you should talk to your brother's psychiatrist to get some answers to your question about his diagnosis. It is impossible to make a diagnosis without having your brother clinically assessed by a mental health specialist. Sorry I cannot provide you with a diagnosis but your brother's psychiatrist may be able to help.
Radu Saveanu, MD
College of Medicine
The Ohio State University